Radiation from transversely slotted waveguide

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 206
  • Download : 0
The problem of radiation from transversely slotted waveguides is solved by using Fourier transform and mode-matching techniques. The solution for narrow, slot widths is represented in fast convergent series. Good agreement is observed between our theory and other results. (c) 2008 Wiley Periodicals, Inc. Microwave Opt Technol Lett 50: 1547-1549, 2008.
Publisher
JOHN WILEY & SONS INC
Issue Date
2008-06
Language
English
Article Type
Article
Citation

MICROWAVE AND OPTICAL TECHNOLOGY LETTERS, v.50, pp.1547 - 1549

ISSN
0895-2477
DOI
10.1002/mop.23416
URI
http://hdl.handle.net/10203/91681
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0